Chien-Yi LI


Cycle Embedding in Generalized Recursive Circulant Graphs
Shyue-Ming TANG Yue-Li WANG Chien-Yi LI Jou-Ming CHANG 
Publication:   
Publication Date: 2018/12/01
Vol. E101-D  No. 12  pp. 2916-2921
Type of Manuscript:  Special Section PAPER (Special Section on Parallel and Distributed Computing and Networking)
Category: Graph Algorithms
Keyword: 
interconnection networksgeneralized recursive circulant graphsrecursive circulant graphscycle embeddingpancyclicitybipancyclicity
 Summary | Full Text:PDF(650.5KB)